# SDR AALA20150209023

- Difficulty date: February 9, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41668
- Aircraft time: 7,932 hours, 950 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON PUSH BACK, STS MSG DETECTOR IFES SMOKE DISPLAYED ASSOCIATED WITH IFES SMOKE DETECTED & IFE LOSS OF COOLING WARNING LIGHTS ILLUMINATED AT PURSER STATION. INSPECTED ARE NO EVIDENCE OF SMOKE FOUND.
